# SDR ASOA2015072913551

- Difficulty date: July 29, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL IS CORRODED.  CLIP AT FS 589 UNDER CARGO DOOR SILL FOUND TO BE CRACKED.  REMOVED CLIP IAW SRM 51-42-21.  LOCATED NEW FASTENER HOLES ON NEW SERVICEABLE CLIP IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE CLIP IAW SRM 51-42-21. DID NOT FABRICATE FLOOR SILL, INSTALLED NEW CERTIFIED SILL, PN 601R35011-63 IAW FABRICATED PART, REO 601R-53-61-1574.
